# SDR 2006FA0000272

- Difficulty date: February 13, 2006
- Submitted: March 23, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Landing Gear
- Component: Shuttle Valve, Pneudraulics
- Component part number: 5059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(204174/PH3) HOUSING CRACKED IN THE BORE OF THE MOUNTING LUG.  PROBABLE CAUSE: FATIGUE.  REDESIGN HOUSING.  (K)
